# SDR CALA2024060401689

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,311 hours, 17,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 1150003605001
- Condition: Misinstalled
- Location: Seat 12d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEATBELT AT 12D IS INSTALLED BACKWARDS SEAT 12D LAP BELT REINSTALLED CORRECTLY AS PER CMM 25-25-94. DEFECT CLEARED.
